Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 375715, 15 pages
http://dx.doi.org/10.5402/2011/375715
Research Article

Some Monotonicity Properties of Gamma and q-Gamma Functions

Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371

Received 1 December 2010; Accepted 20 December 2010

Academic Editors: O. Miyagaki, G. Olafsson, and S. Zhang

Copyright © 2011 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Gao, “Some Monotonicity Properties of Gamma and q-Gamma Functions,” ISRN Mathematical Analysis, vol. 2011, Article ID 375715, 15 pages, 2011. doi:10.5402/2011/375715